# SDR DHL99724008

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 692951213
- Condition: Broken
- Location: Nr 1 Le Flap
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 KRUEGER FLAP INTRANSIT LIGHT ON DURING RETRACTION AT FLAPS 5 DEGREE.  REMOVED AND REPLACED KRUEGER SWITCH ARM BRACKET PER MM 27-82-1, OPS CHECK OK.
